Optimal System of Subalgebras for the Time Fractional Generalized Burgers Equation

Main Article Content

Hassan A. Zedan
Seham Sh. Tantawy
Amira R. Abdel-Malek

Abstract

This article is devoted to use the basic Lie symmetry method to obtain the admitted Lie group of the reduction of Time fractional generalized Burgers equation. One-dimensional and two-dimensional optimal system are determined for symmetry algebras obtained through classification of their subalgebras.Some invariant solutions are also found.

Keywords:
Fractional differential equations, time fractional generalized Burgers equation, optimal system of subalgebras

Article Details

How to Cite
Zedan, H. A., Tantawy, S. S., & Abdel-Malek, A. R. (2018). Optimal System of Subalgebras for the Time Fractional Generalized Burgers Equation. Asian Research Journal of Mathematics, 11(4), 1-23. https://doi.org/10.9734/ARJOM/2018/41334
Section
Review Article